# SDR UALA2009020200342

- Difficulty date: January 30, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 58,743 hours, 33,176 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1 LT MED SURROUND STA 360 FRAME CLIP IS CRACKED.  REPAIR WAS ACP PER UA-EVA-72282 AS A INTERIM REPAIR.
